Atripla Side Effects
Nov 19, 2008
I started taking Atripla about a month and a bit ago, and noticed that I would bruise easily when I am carrying something heavy on my shoulders. At first I put it as the bag being heavy.
However yesterdayI srated playing volleyball (after taking afew months off) and this morning I noticed that I had some bruising on my forearm which has never happened. What should I do and should I be concern?
Response from Dr. Henry
Atripla rarely causes any bleeding problems. HIV infection can cause a low platelet count resulting in easy bruising. Other medications (such as aspirin) can increase bruising as can other medical conditions so as assessent by your HIV specialist or primary care doctor is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Treatment For Neuropathy In Arms And Hands And Legs And Feet
- Can Human Growth Hormone Help Hepatitis C?
- What Are The Percentage Odds For Getting Hiv Without Using A Condom?
- Irrational Fear Of Hiv
- Social Worker Ethics And Hiv Postive Clients And Duty To Disclose
- Chances Of Getting Hiv One Time Of Unprotected Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.